A cocategorical obstruction to tensor products of Gray-categories

Bourke, J. and Gurski, M.N. (2015) A cocategorical obstruction to tensor products of Gray-categories. Theory and Applications of Categories, 30 (11). pp. 387-409. ISSN 1201-561X

Abstract

Metadata

Authors/Creators:
  • Bourke, J.
  • Gurski, M.N.
Copyright, Publisher and Additional Information: © The Editors of Theory and Applications of Categories.
Keywords: Gray-category; monoidal biclosed category; cocategory
Dates:
  • Published: 3 April 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/K007343/1
Depositing User: Symplectic Sheffield
Date Deposited: 13 May 2016 13:05
Last Modified: 19 May 2016 10:33
Published Version: http://www.tac.mta.ca/tac/volumes/30/11/30-11abs.h...
Status: Published
Publisher: Mount Allison University
Refereed: Yes

Share / Export